Proceedings of the Japan Academy, Series A, Mathematical Sciences

Signature of quaternionic Kaehler manifolds

Tadashi Nagano and Masaru Takeuchi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 59, Number 8 (1983), 384-386.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195515410

Digital Object Identifier
doi:10.3792/pjaa.59.384

Mathematical Reviews number (MathSciNet)
MR726530

Zentralblatt MATH identifier
0596.53054

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Nagano, Tadashi; Takeuchi, Masaru. Signature of quaternionic Kaehler manifolds. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 8, 384--386. doi:10.3792/pjaa.59.384. http://projecteuclid.org/euclid.pja/1195515410.


Export citation

References

  • [1] E. Bonan: Sur Palgebre exterieure d'une variete presque hermitienne quaternionique. C. R. Acad. Sc. Paris, 296, 601-602 (1983).
  • [2] P. Griffiths and J. Harris: Principles of Algebraic Geometry. John Wiley and Sons (1978).
  • [3] V. Kraines: Topology of quaternionic manifolds. Trans. Amer. Math. Soc, 122, 357-367 (1966).
  • [4] S. Salamon: Quaternionic Kahler manifolds. Invent, math., 67, 143-171 (1982).
  • [5] A. Weil: Introduction a l'Etude des Varietes Kahleriennes. Hermann (1958).